# SDR FDEA202410201564

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT HAND FRAME AT STATION 1741 L12 FOUND   DENTED. CABIN Ï¿½ MAIN DECK CARGO COMPARTMENT DENT AT LEFT HAND FRAME STATION 1741   LONGERON 12 LEFT REPAIRED AS PER MD-11 SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPETITIVE   INSPECTION REQUIRED Ï¿½ INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500   CYCLES TO BE CARRIED OUT AS PER MD-11 SRM 53-00-07-2R TABLE 201 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
